Metabolic Research Center - 80 ounces of water and bc pills




View Full Version : 80 ounces of water and bc pills


desilu0
09-20-2009, 11:57 AM
So I started MRC with my monthly visitor, and it left at the right time, then it decided to visit me again a week after it left. I'm thinking it has to do with all the water we have to drink maybe diluting the pill, or maybe causing it not to absorb properly. This has never happened and I've been on the pill for seven years now. I'm definately not pregnant, I work in a lab and know for certain. Has anyone else had this problem, if so any advice on how to fix it?


Phat not Fat
09-20-2009, 12:45 PM
Has anyone else had this problem, if so any advice on how to fix it?

Well, I haven't had that exact problem, but I'll tell you my story. I began my surgically-induced menopause experience in January of 2005. I was on ERT via a patch for a little over two years, then slowly adjusted to life without the patch. As of April of this year, I had no more hot flashes during the waking hours, but occasionally one in the middle of the night.

Within a week after beginning the MRC program, I was, as my younger sister puts it, 'training for the inferno of ****' at all hours of the day and night. When I asked an MRC counselor if there was any correlation, she immediately got a little defensive with me and said, "Everything you're consuming that you've purchased here is completely natural, so the program probably has nothing to do with it." (I'm still scratching my head over THAT statement!)

I'm now on day 56 of the program and the hot flashes are pretty much non-existent anymore. I'm still convinced, however, that due to a change in my diet, my hormones were temporarily thrown completely out of whack. I don't know if it was the introduction of the supplement drinks and the MRC-6 or just the fact that I'm no longer consuming mass quantities of preservatives, but I still believe there's a connection somehow.

-- JJ

leahruthie
09-20-2009, 01:40 PM
my period was wonky my first month, too (i'm also on the pill), but everything's fine now as i am on my second period since beginning MRC right now and it's behaving completely as usual. really i just think it's your body getting used to the switch. you'll be fine! :)


noahsmama
09-20-2009, 02:14 PM
I was having a very light period at the beginning of my program that lasted 2 weeks and then I'd be done for 2 weeks and then it would start again. I never gave it much thought. But after atfew months of this, I got tired of it and called my dr. She said with the dramatic weight loss (I had lost 40 by that point) that that often causes some irregularity. Plus, I was still on the BC that I used when i was breat-feeding my son. Therefore it was a strong enough pill and they switched me. The first month after that I was regular and I just finished another 2-week long cycle. But she said that's typical after starting a new pill. So if I were you, I'd check with your dr.

Lizzyg
09-20-2009, 02:28 PM
I'd check with your Dr to be sure. Breakthrough bleeding could be a sign that your pill isn't working correctly. I'd use a back up method this month, just to be on the safe side.

I'm not on this particular diet plan that you are, however I do drink at least that much water every day, and when I was on the pill, I never had an issue.

Smileydd
09-20-2009, 02:44 PM
I am not sure about the period but when I started MRC I got a yeast infection and ask my mrc center and they said it was not from my drinks and suppliments but the Doc said it was the high fruit content in the fruit drinks BUT my body did adjust soon after(2 weeks)- so I do think that it effects you body in different ways

Lori123321
09-20-2009, 03:37 PM
Hormones are stored in your fat cells and when you lose weight, they are released with the stored fat. Can disrupt cycles and such. Would use alternate BC method this month, just in case and talk with dr like others have said. I had an opposite problem. My Tom was 3 weeks late and then lasted 2 weeks, usually every 25 days and lasts 3 days. And yes I did check to see if I was pregnant despite the tubaligation over 14 years ago! Now it is more/less regular.

kimtpa
09-20-2009, 03:55 PM
I was fine for the first week on the program, then TOM came for a visit and it was a light flow for 2 weeks.... First I thought it was my new prescription, now doing the seasonal thing. Call the doc, she said it was my body adjusting to the new diet. She told me to give my body a month to adjust and see what happens. If I still have it to call her. Well it finally stopped and I hope I don't see it again for another 3 months!:D

desilu0
09-20-2009, 05:21 PM
Thanks for all the great advice! I think I'll start taking the bc before bed instead of after work just in case, and I guess I'll just be patient and give it a month before I go see the dr. I go for my yearly next month anyways. Thanks again everyone! :)